| Model Number |
030403 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a hand assisted laparoscopic colectomy, that a reload was used and was noted that they are not sure whether it's the purple or tan reload that would not close or fire.A new handle of the same model was used to complete the case.There was no patient injury.